# SDR SWIA200211145

- Difficulty date: August 17, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 32,690 hours, 40,677 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Seized
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT THERE WAS A SMOKE SMELL IN THE CABIN AND THE LAV SMOKE DETECTOR WENT OFF.  FOUND AVIONICS COOLING FAN SEIZED.  REMOVED AND REPLACED FAN IAW EMB MM 21-27-02.  OPS CHECK GOOD.
